# SDR RAIA00202085

- Difficulty date: February 26, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 29,387 hours, 29,469 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588011
- Part serial: 94007H9774
- Condition: Cracked
- Part time: 18,270 hours, 18,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5588-SGP- DURING CLIMB CAPTAINS WINDSHIELD CRACKED. MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD, IAW ATR MM 56-11-00.
